

TITLE XIX ADVISORY COMMITTEE AGENDA – 11/16/2018

Meeting Title:	Title XIX Advisory Committee			
Minutes	Meeting Date: 11/16/18 Meeting Time: 8:30 am – 12:00			
Meeting Location:	Emerald Queen Conference Center 5580 Pacific Hwy E Fife, WA 98424 Chinook Ballroom			
Meeting Called By:	Claudia St. Clair, Chair			
Minutes:	Catherine Georg Meetings may be recorded for transcription RCW 9.73.040 (3)			

Title XIX Advisory Committee Online:

https://www.hca.wa.gov/about-hca/apple-health-medicaid/medicaid-title-xix-advisory-committee

Λ ++	n	dees:	
Αιι	en	uees.	

	Members:							
Christian, Ann 1			Marsalli, Bob			Sawycky, Kristina (Prospective)	13	
	Delecki, Chris	2		Milliren, Heather	8		Shirley Prasad (Prospective replacing Sylvia Gil)	14
	Gil, Sylvia	3		Morrison, Cynthia 9			15	
	Hannemann, Barb	ara 4		St. Clair, Claudia	10			16
	Hendrickson, Wes	5		Tufte, Janice	11			17
Lester, Litonya 6			Yorioka, Gerald 'Gerry'	12			18	
HCA Staff:								
Georg, Catherine Needham, Mich'l								
Kramer, Karin				Wood, Mary				
Lindeblad, MaryAnne								
	Linke, Taylor							
Please Review & Bring								
Plea	ise	Current a	iger	nda and minutes from 9/2	21/18 n	neet	ting	
Rev	Review/discuss: Please email any changes on the minutes to: catherine.georg@hca.wa.gov							

This public meeting may be recorded in order to produce a transitory audio record for transcription purposes.

RCW 9.73.030 (3) Intercepting, recording, or divulging private communication (3) Where consent by all parties is needed... consent shall be considered obtained whenever one party has announced to all other parties engaged in the communication or conversation, in any reasonably effective manner, that such communication or conversation is about to be recorded or transmitted: PROVIDED, That if the conversation is to be recorded that said announcement shall also be recorded.

2018 Dates	Time	Call or In-Person	
January 19, 2018	8:30-9:30 am	Conference Call	Telephone
March 23, 2018	8:30-12:00 pm	In-Person	Emerald Queen Conference Center - Fife
May 18, 2018	8:30-9:30 am	Conference Call	Telephone
July 27, 2018	8:30-12:00 pm	In-Person	Emerald Queen Conference Center - Fife
September 21, 2018	8:30-9:30 am	Conference Call	Telephone
November 16, 2018	8:30-12:00 pm	In-Person	Emerald Queen Conference Center - Fife

AGENDA

Allotted Time	Agenda Items	Lead	Approach
8:30-8:45 <i>15 min</i>	 Call to Order Announcement This public meeting may be recorded in order to produce a transitory audio record for transcription purposes. Introductions Approval of Agenda - Action Items (Members Only) Approval of Minutes - Action Items (Members Only) Review Action Items 	Claudia St. Clair	Informational
8:45-9:15 <i>30 min</i>	7. Healthcare for the Homeless	Jon Brumbach	Informational
9:15-9:45 <i>30 min</i>	8. Opioid Update	Tom Fuchs	Informational
9:45-10:15 <i>30 min</i>	9. Children's Mental Health Workgroup - Early Onset Psychosis	Ann Christian	Informational
10:15-10:25 10 min	10. Take Charge - Family Planning - Notification	Mich'l Needham	Informational
10:25-10:40 15 min	11. Break		
10:40-10:55 15 min	12. 1115 Waiver Update	Mich'l Needham	Informational
10:55-11:05 10 min	13. Legislative Update	Mich'l Needham	Informational
11:05-11:20 15 min	14. Integrated Managed Care Update	Taylor Linke	Informational
11:20-11:30 10 min	15. Organizational Update	Mary Wood	Informational
11:30-11:40 10 min	16. Future 2019 Dates	Cat Georg	Decision
11:40-11:50 10 min	17. Potential Future Agenda Items	All	Decision
11:50-12:00 10 min	18. Closing	Claudia St. Clair	

ACTION ITEMS & DECISIONS

Item	Action Items / Decisions	Completed
1.	Eligibility: Is there a mechanism where HCA could send something to last known primary care provider (PCP)? Check with operations folks to see if possible. [Preston Cody – lead] Note: Kim Robbins states the PIP workgroup is working with MCO on add/drop list; let's see where that goes before launching another work group [3/20/18 Keep or remove; discussion/decision/status 3/23/18] [3/23/18 Get update; Complicated, no progress; future item; check in July for update] [9/21/18] Get update from Preston [11/16/18] Preston Cody new position; Re-visit with Taylor Linke or remove	Complete: Date:

2.	Accountable Communities of Health - Infographic [Bob Perna] – looking for playbook or visual that clarify respective roles and responsibilities and relation to providers; Preston will see what MaryAnne and Sue may be working on, what roles are, how they intertwine. [5/18/18 Cat G review with MaryAnne] [7/27/18 Ongoing] [11/16/18] Well documented on hca.wa.gov; recommend removal https://www.hca.wa.gov/about-hca/healthier-washington/medicaid-transformation	Complete: 🛚 Date:
3.	DBHR org charts to group, once finalized . [7/27/18 MaryAnn to send out] [9/19/18 – In progress; check into putting org chart(s) under 7/27/17 materials] [11/16/18] In packet	Complete: Date:
4.	Medicaid non-citizens document put together by Govs office to group [5/18/18 Mary Wood] [7/27/18 Mary Wood to get a copy to the group] [11/16/18] In packet – Public Charge document	Complete: Date:
5.	There is a new web page for providers on prior auth ; we can send instructions for services that are not part of this [5/18/18 Mary Wood] [7/27/18 Karin Kramer to send] [11/16/18] Well documented on hca.wa.gov; recommend removal https://www.hca.wa.gov/billers-providers-partners/prior-authorization-claims-and-billing	Complete: Date:
6.	[7/27/18] Vanessa Schuler will send a link to tutorial for Accessibility 101. [11/16/18] In packet	Complete: Date:

Potential Future Agenda Items - Telephone				
1.	[9/2/18] Rural Multi-Payer; how do we help keep hospitals remain viable			
2.				
3.				
4.				
5.				

	Potential Future Agenda Items - In-Person			
1.	Access to Applied Behavior Analysis (ABA) services [Gail Kreiger] [7/19/18 –Unable to attend 7/27/18; invite to future date] [11/16/18 Date – Gail on A/L]			
2.	Director Sue Birch [7/19/18 –Unable to attend 7/27/18; invite to future date] [11/16/18 Date – Sue at conference – not attending]			
3.	[7/27/18] Core Measurements Adult/Child Medicaid - there is a work group through the Governor's office that oversees the measures and suggested that Laura Pennington attend a future in-person meeting to discuss the common set of measures, process and structure. [Potential Future Agenda Item] [11/16/18 Date - Laura Pennington – conference]			
4.	Tele-medicine – Dr. Fotinos or Dr. Transue [11/16/18 Date Dr. Fotinos/Transue at conference]			

PROPOSED 2019 DATES - In-Person Dates Based on Emerald Queen Availability

Date	Time	Call or In-Person	
January 18, 2019	8:30-9:30 am	Conference Call	Telephone
March 22, 2019	8:30-12:00 pm	In-Person	Emerald Queen Conference Center - Fife
May 17, 2019	8:30-9:30 am	Conference Call	Telephone
July 12, 2019 (19 & 26 N/A)	8:30-12:00 pm	In-Person	Emerald Queen Conference Center - Fife
September 20, 2019	8:30-9:30 am	Conference Call	Telephone
November 15, 2019	8:30-12:00 pm	In-Person	Emerald Queen Conference Center - Fife